M-Polynomial and topological indices of benzene ring embedded in p-type surface network

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-04-0047

Keywords:

Surface network, Topological indices, M-polynomial

Abstract

The representation of chemical compounds and chemical networks with the M-polynomials is a new idea and it gives nice and good results of the topological indices. These results are used to correlate the chemical compounds and chemical networks with their chemical properties and bioactivities. Particular attention is paid to the derivation of the M polynomia- for the benzene ring embedded in the P-type surface network in 2D. Furthermore, the topological indices based on the degrees are also derived by using the general form of M-polynomial of benzene ring embedded in the P-type surface network BR(m, n). In the end, the graphical representation and comparison of the M-polynomial and the topological indices of benzene ring embedded in P-type surface network in 2D are described.

Author Biographies

Murat Cancan, Van Yznc Yil University.

Faculty of Education.

Suleyman Ediz, Van Yznc Yil University.

Faculty of Education.

Abdul Baig, COMSATS Institute of Information Technology.

Dept. of Mathematics.

References

D. Ami?, D. Bešlo, B. Lu?i?, S. Nikoli?, and N. Trinajsti?, “The Vertex-Connectivity Index Revisited”, Journal of chemical information and computer sciences, vol. 38, no. 5, pp. 819–822, Aug. 1998, doi: 10.1021/ci980039b

K. Yu. Amsharov and M. Jansen, A C78 fullerene precursor: toward the direct synthesis of higher fullerenes, The journal of organic chemistry, vol. 73, no. 7, pp. 2931-2934, Mar. 2008, doi: 10.1021/jo7027008

B. Bollobás, P. Erdös, “Graphs of extremal weights”, Ars combinatoria, vol. 50, pp. 225-233, 1998.

A. Q. Baig, M. Imran, and H. Ali, “On topological indices of poly oxide, poly silicate, DOX, and DSL networks”, Canadian journal of chemistry, vol. 93, no. 7, pp. 730–739, Mar. 2015, doi: 10.1139/cjc-2014-0490

A. Q. Baig, M. Imran, W. Khalid, and M. Naeem, “Molecular description of carbon graphite and crystal cubic carbon structures”, Canadian journal of chemistry, vol. 95, no. 6, pp. 674–686, Mar. 2017, doi: 10.1139/cjc-2017-0083

G. Caporossi, I. Gutman, P. Hansen, and L. Pavlovi?, “Graphs with maximum connectivity index”, Computational biology and chemistry, vol. 27, no. 1, pp. 85–90, Feb. 2003, doi: 10.1016/S0097-8485(02)00016-5

K. C. Das, I. Gutman, “Some properties of the second Zagreb Index”, MATCH communications in mathematical and in computer chemistry, vol. 52, pp. 103-112, 2004. [On line]. Available: https://bit.ly/2UG9Cmy

H. Deng, J. Yang, and F. Xia, “A general modeling of some vertex-degree based topological indices in benzenoid systems and phenylenes”, Computers & mathematics with applications, vol. 61, no. 10, pp. 3017–3023, May 2011, doi: 10.1016/j.camwa.2011.03.089

E. Deutsch and S. Klavzar, “M-Polynomial, and degree-based topological indices”, Iranian journal of mathematical chemistry, vol. 6, no. 2, pp. 93-102, 2015, doi: 10.22052/IJMC.2015.10106

M. V. Diudea, Ed., Nanostructures: novel architecture. New York, NY: Nova Science Publ., 2005.

M. V. Diudea and C. L. Nagy, Periodic nanostructures. Dordrecht: Springer, 2007, doi: 10.1007/978-1-4020-6020-5

A. A. Dobrynin, R. Entringer, and I. Gutman, “Wiener index of trees: theory and applications”, Acta applicandae mathematicae, vol. 66, no. 3, pp. 211–249, May 2001, doi: 10.1023/A:1010767517079

M. Eliasi and B. Taeri, “Hosoya polynomial of zigzag polyhex nanotorus”, Journal of the Serbian Chemical Society, vol. 73, no. 3, pp. 311–319, 2008, doi: 10.2298/JSC0803311E

E. Estrada, L. Torres, L. Rodríguez, and I. Gutman, “An atom-bond connectivity index: Modelling the enthalpy of formation of alkanes”, Indian journal of chemistry, vol. 37A, pp. 849-855, 1998. [On line]. Available: https://bit.ly/2MXvsxH

M. R. Farahani, “Computing fourth atom bond connectivity index of V-phenylenic nanotubes and nanotori”, Acta chimica slovenica, vol. 60, no. 2, pp. 429-432, 2013. [On line]. Available: https://bit.ly/2C63opV

M. R. Farahani, “Hosoya polynomial, Wiener and Hyper Wiener indices of some regular graphs”, Informatics engineering, an international journal, vol. 1, no. 1, pp. 9-13, 2013. [On line]. Available: https://bit.ly/3d2OHR4

M. R. Farahani, W. Gao, A. Q. Baig, and W. Khalid, “Molecular description of copper(II) oxide”, Macedonian journal of chemistry and chemical engineering, vol. 36, no. 1, pp. 93–99, Jun. 2017, doi: 10.20450/mjcce.2017.1138

B. Furtula, A. Graovac, and D. Vuki?evi?, “Augmented Zagreb index”, Journal of mathematical chemistry, vol. 48, no. 2, pp. 370–380, Aug. 2010, doi: 10.1007/s10910-010-9677-3

W. Gao and M. R. Farahani, “Degree-based indices computation for special chemical molecular structures using edge dividing method”, Applied mathematics and nonlinear sciences, vol. 1, no. 1, pp. 99–122, Jan. 2016, doi: 10.21042/AMNS.2016.1.00009

W. Gao, M. R. Farahani, and L. Shi, “Forgotten topological index of some drug structures”, Acta medica mediterranea, vol. 32, pp. 579-585, 2016. [On line]. Available: https://bit.ly/2UJ8nDc

W. Gao, M. K. Siddiqui, M. Imran, M. K. Jamil, and M. R. Farahani, “Forgotten topological index of chemical structure in drugs”, Saudi pharmaceutical journal, vol. 24, no. 3, pp. 258–264, May 2016, doi: 10.1016/j.jsps.2016.04.012

C. K. Gupta, V. Lokesha, B. S. Shetty, and P. S. Ranjini, “On the symmetric division deg index of graph”, Southeast Asian bulletin of mathematics, vol. 41, no. 1, pp. 1-23, 2016. [On line]. Available: https://bit.ly/37qy4hf

I. Gutman and K. C. Das, “The first Zagreb index 30 years after”, MATCH communications in mathematical and in computer chemistry, vol. 50, pp. 83-92, 2004. [On line]. Available: https://bit.ly/2B5AEwS

I. Gutma and O. E. Polansky, Mathematical concepts in organic chemistry. Berlin: Springer, 1986, doi: 10.1007/978-3-642-70982-1

I. Gutman and N. Trinajsti?, “Graph theory and molecular orbitals. Total ?-electron energy of alternant hydrocarbons”, Chemical physics letters, vol. 17, no. 4, pp. 535–538, Dec. 1972, doi: 10.1016/0009-2614(72)85099-1

H. Hosoya, “On some counting polynomials in chemistry”, Discrete applied mathematics, vol. 19, no. 1-3, pp. 239–257, Mar. 1988, doi: 10.1016/0166-218X(88)90017-0

S. Hayat, M. A. Malik, and M. Imran, “Computing topological indices of honeycomb derived networks”, Romanian journal of Information science and technology, vol. 18, no. 2, pp. 144-165, 2015. [On line]. Available: https://bit.ly/3flYtzh

Y. Hu, X. Li,Y. Shi, T. Xu, and I. Gutman, “On molecular graphs with smallest and greatest zeroth-order general Randi? index”, MATCH communications in mathematical and in computer chemistry, vol. 54, no. 2, pp. 425-434, 2005, [On line]. Available: https://bit.ly/3fsv8DD

Y. Huang, B. Liu, and L. Gan, “Augmented Zagreb index of connected graphs”, MATCH communications in mathematical and in computer chemistry, vol. 67, no. 2, pp. 483-494, 2012. [On line]. Available: https://bit.ly/2YyAENT

Y. C. Kwun, M. Munir, W. Nazeer, S. Rafique, and S. M. Kang, “M-Polynomials and topological indices of V-Phenylenic Nanotubes and Nanotori”, Scientific reports, vol. 7, no. 1, pp. Art ID. 8756, Aug. 2017, doi: 10.1038/s41598-017-08309-y

X. Li and I. Gutman, Mathematical aspects of Randic-type molecular structure descriptors, vol. 1. Kragujevac: University of Kragujevac, 2006.

V. Lokesha and T. Deepika, “Symmetric division deg index of tricyclic and tetracyclic graphs”, International journal of scientific & engineering research, vol. 7, no. 5, pp. 53-55, 2016. [On line]. Available: https://bit.ly/30G9ibm

M. Munir, W. Nazeer, S. Rafique, and S. Kang, “M-Polynomial and related topological indices of nanostar dendrimers”, Symmetry, vol. 8, no. 9, p. 97, Sep. 2016, doi: 10.3390/sym8090097

M. O’Keeffe, G. B. Adams, and O. F. Sankey, “Predicted new low energy forms of carbon”, Physical review letters, vol. 68, no. 15, pp. 2325–2328, Apr. 1992, doi: 10.1103/PhysRevLett.68.2325

K. Pattabiraman, “Inverse sum indeg index of graphs”, AKCE international journal of graphs and combinatorics, vol. 15, no. 2, pp. 155–167, Jan. 2018, doi: 10.1016/j.akcej.2017.06.001

M. Randi?, “On history of the Randi? index and emerging hostility toward chemical graph theory”, MATCH communications in mathematical and in computer chemistry,vol. 59, no. 1. pp. 5-124, 2008. [On line]. Available: https://bit.ly/2XX0vjG

M. Randi?, “On characterization of molecular branching”, Journal of the American Chemical Society, vol. 97, no. 23, pp. 6609-6615, Nov.1975, doi: 10.1021/ja00856a001

G. Rücker and C. Rücker, “On topological indices, boiling points, and cycloalkanes”, Journal of chemical information and computer sciences, vol. 39, no. 5, pp. 788–802, Jul. 1999, doi: 10.1021/ci9900175

Y. Shi, “Note on two generalizations of the Randi? index”, Applied mathematics and computation, vol. 265, pp. 1019–1025, Aug. 2015, doi: 10.1016/j.amc.2015.06.019

N. Trinajsti?, S. Nikoli?, A. Mili?evi?, and I. Gutman, “O Zagrebaèkim indeksima”, Kemija u industriji, vol. 59, no. 12, pp. 577-589, 2010. [On line]. Available: https://bit.ly/3d1gt0u

D. Vuki?evi? and A. Graovac, “Valence connectivities versus Randi?, Zagreb, and modified Zagreb index: a linear algorithm to check discriminative properties of indices in acyclic molecular graphs”, Croatica chemica acta, vol. 77, no. 3, pp. 501-508, 2004. [On line]. Available: https://bit.ly/2AnM2Ex

D. Vuki?evi? and B. Furtula, “Topological index based on the ratios of geometrical and arithmetical means of end-vertex degrees of edges”, Journal of mathematical chemistry, vol. 46, pp. 1369-1376, Jan. 2009, doi: 10.1007/s10910-009-9520-x

H. Wiener, “Structural Determination of Paraffin Boiling Points”, Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, Jan. 1947, doi: 10.1021/ja01193a005

L. Zhong, “The harmonic index for graphs”, Applied mathematics letters, vol. 25, no. 3, pp. 561–566, Mar. 2012, doi: 10.1016/j.aml.2011.09.059

Published

2020-07-28

How to Cite

[1]
M. Cancan, S. Ediz, A. Baig, and W. Khalid, “M-Polynomial and topological indices of benzene ring embedded in p-type surface network ”, Proyecciones (Antofagasta, On line), vol. 39, no. 4, pp. 749-768, Jul. 2020.

Most read articles by the same author(s)